# SDR YENA2022120901240

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 73,613 hours, 26,466 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#225, JFK-TPA. 'ON POST FLIGHT WALK AROUND FOUND LEFT UPPER FLYING DOOR DAMAGED ( MAIN LANDING GEAR (GEARUP) (733,743).  DOOR REPLACED MDDR CLEARED REF LP 3479833, ITEM 1 (FINISHEDRIG AND ADJUSTMENT OF L/H SECONDARY HINGED FAIRING IAW AMM 32-12-1.3 COMPLETED INSTALL OF SECONDARY HINGED FAIRING. RE-INSTALLED L/H MLG FIXED FAIRING OPS CHECK GOOD AND DIMENSION CHECK GOOD IAW AMM 32-12-14-400-001-A).
